arrow
Volume 17, Number 2
Previous Issue Next Issue

Ping Luo & Qun Lin

J. Comp. Math., 17 (1999), pp. 113-124.

Preview Full PDF 1814 20388 Abstract

Jian-Guo Huang

J. Comp. Math., 17 (1999), pp. 125-132.

Preview Full PDF 1800 20165 Abstract

Wen-Ping Zeng

J. Comp. Math., 17 (1999), pp. 133-138.

Preview Full PDF 1798 20236 Abstract

Yin-Nian He, Dong-Sheng Li & Kai-Tai Li

J. Comp. Math., 17 (1999), pp. 139-158.

Preview Full PDF 1905 20630 Abstract

Fu-Ming Ma

J. Comp. Math., 17 (1999), pp. 159-170.

Preview Full PDF 1883 19954 Abstract

Ying-Guang Shi

J. Comp. Math., 17 (1999), pp. 171-178.

Preview Full PDF 1859 20562 Abstract

Lian-Sheng Zhang, Feng Gao & Wen-Xing Zhu

J. Comp. Math., 17 (1999), pp. 179-190.

Preview Full PDF 1813 20118 Abstract

Hui Feng & Long-Jun Shen

J. Comp. Math., 17 (1999), pp. 191-198.

Preview Full PDF 1760 20340 Abstract

Nai-Hua Xiu

J. Comp. Math., 17 (1999), pp. 199-208.

Preview Full PDF 1733 20264 Abstract

Yan-Ping Chen

J. Comp. Math., 17 (1999), pp. 209-220.

Preview Full PDF 1668 20210 Abstract

Mircea Puta & Ioan Caşu

J. Comp. Math., 17 (1999), pp. 221-224.

Preview Full PDF 1828 22653 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard